Publications in journals

  • De Baets, B.; Fodor, J.; Ruiz-Aguilera, D.; Torrens, J., "Idempotent Uninorms On Finite Ordinal Scales", "International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems", Volume 17, Issue 1, Pages 1-14, 2009. Paper.
  • Mas, M.; Monserrat, M.; Torrens, J., "The law of importation for discrete implications", "Information Sciences", Volume 179, Pages 4208-4218, 2009. Paper.
  • Ruiz-Aguilera, D.; Torrens, J., "S- and R-implications from uninorms continuous in ]0,1[^2 and their distributivity over uninorms", "Fuzzy Sets and Systems", Volume 160, Issue 6, Pages 832-852, 2009. Paper.
  • Trillas, E.; Mas, M.; Monserrat, M.; Torrens, J., "Conjecturing from consequences", "International Journal of General Systems", Volume 38, Issue 5, Pages 567-578, 2009. Paper.